ITEM METADATA RECORD
Title: Correction
Authors: Glänzel, Wolfgang
Issue Date: 1987
Publisher: Springer verlag
Series Title: Probability theory and related fields vol:74 issue:2 pages:317-317
ISSN: 0178-8051
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Non-KU Leuven Association publications

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science